On Shapley KKMS theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 51-54
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a8,
author = {Kulpa, W{\l}adys{\l}aw},
title = {On {Shapley} {KKMS} theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--54},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194045},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a8/}
}
Kulpa, Władysław. On Shapley KKMS theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 51-54. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a8/